# SDR AALA20110626LHR01

- Difficulty date: June 26, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 34,155 hours, 4,459 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR - CREW REPORTED STATUS MESSAGE RECIRC FAN DISPLAYED ON LOWER EICAS DURING DESCENT WITH ASSOCIATED SMELL OF SOMETHING BURNING THROUGHOUT CABIN.  FLIGHT LANDED LHR WITHOUT INCIDENT.  AFT UPPER RECIRC FAN DEFERRED INOPERATIVE PER MEL 21-03.  CIRCUIT BREAKER PULLED AND COLLARED.  REPLACED AFT UPPER RECIRCULATION FAN AT DFW ON 06/27/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
